Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 532, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 5:48 PM EDT for 4 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2023, 5:48 PM EDT (21:48 UTC)
- Expired
- Aug 15, 2023, 6:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 10 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
923 WUUS52 KFFC 152148 SVRFFC GAC023-175-289-319-152230- /O.NEW.KFFC.SV.W.0532.230815T2148Z-230815T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 548 PM EDT Tue Aug 15 2023 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Northwestern Laurens County in central Georgia... Southwestern Wilkinson County in central Georgia... Southeastern Twiggs County in central Georgia... Northeastern Bleckley County in central Georgia... * Until 630 PM EDT. * At 548 PM EDT, a severe thunderstorm was located over Marion, or near Jeffersonville, moving east at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Jeffersonville, Danville, Montrose, Allentown, District Path, and Cary. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3251 8338 3276 8340 3276 8312 3249 8313 TIME...MOT...LOC 2148Z 280DEG 16KT 3266 8341 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
2 follow-up statements
768 WWUS52 KFFC 152207 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 607 PM EDT Tue Aug 15 2023 GAC023-175-289-319-152230- /O.CON.KFFC.SV.W.0532.000000T0000Z-230815T2230Z/ Laurens GA-Wilkinson GA-Twiggs GA-Bleckley GA- 607 PM EDT Tue Aug 15 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR NORTHWESTERN LAURENS...SOUTH CENTRAL WILKINSON...SOUTHEASTERN TWIGGS AND NORTHEASTERN BLECKLEY COUNTIES... At 607 PM EDT, a severe thunderstorm was located near Jeffersonville, moving east at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Jeffersonville, Danville, Montrose, Allentown, District Path, and Cary. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3270 8340 3269 8312 3249 8313 3251 8338 TIME...MOT...LOC 2207Z 280DEG 16KT 3265 8331 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
551
WWUS52 KFFC 152223
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Tue Aug 15 2023
GAC023-175-289-319-152233-
/O.EXP.KFFC.SV.W.0532.000000T0000Z-230815T2230Z/
Laurens GA-Wilkinson GA-Twiggs GA-Bleckley GA-
623 PM EDT Tue Aug 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAURENS...SOUTH
CENTRAL WILKINSON...SOUTHEASTERN TWIGGS AND NORTHEASTERN BLECKLEY
COUNTIES WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3270 8340 3269 8312 3249 8313 3251 8338
TIME...MOT...LOC 2223Z 280DEG 16KT 3264 8323
$$
SMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:16 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 15, 3:16 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Tue Aug 15 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Wednesday) Issued at 305 PM EDT Tue Aug 15 2023 The cold front continues to slowly drift through the CWA, firing a couple lines of thunderstorms along the I20 corridor and Northward. CAPE values >3000 J/Kg and DCAPEs >1100 have lead to a few svr warnings already. That said, given the even juicier environment (CAPE values ~5000 and DCAPE ~1500) across central GA, greater thunderstorm coverage may also accompany a greater damaging wind threat. Other hazards this afternoon will include frequent lightning and locally heavy rainfall. This evening and tonight, the front begins to stall across the Southeastern CWA. PoPs will continue overnight along the boundary, however drier and cooler conditions to the north will prevail (yeah!). Lows tonight for much of North and parts of Central GA will finally see those 60s we all have dreamed of. That said, PoPs may surge slightly across the Southeast CWA tomorrow afternoon with the seabreeze and diurnal heating. Overall though the rest of the area should be cooler and dry. SM && .LONG TERM... (Thursday morning through next Monday) Issued at 305 PM EDT Tue Aug 15 2023 The long term continues to look fairly quiet with a couple of cooler and pleasant days for the late week period followed by rapidly warming conditions as the upper ridge builds. Previous discussion follows for more detail... RW Previous LONG TERM... Issued at 405 AM EDT Tue Aug 15 2023 An amplified upper level pattern will be in place as the extended period begins, with a persistent ridge over the western CONUS and a longwave trough digging southward across the eastern CONUS. At the surface, the frontal boundary from the short term period is expected to be stalled from far southwest Georgia to east central Georgia. A drier airmass will be in place in the areas behind the front, with dewpoints in the low to mid 60s in north Georgia and mid to upper 60s in central Georgia. Precipitable water values are also anticipated to be below 1" behind the front as the period begins on Wednesday night. After a cool start to the morning, temperatures on Thursday will run near daily averages, with highs in the upper 80s and low 90s. Not only will the limited low-level moisture make it feel refreshing outside compared to the earlier parts of the week, it will also inhibit instability, limiting the chances for diurnally driven convection. In fact, precipitation chances will be mainly confined to along and south of the frontal boundary. At this time, slight chance to low-end chance PoPs are confined to east-central Georgia on Thursday. However, some uncertainty remains as to exactly where the front will stall -- if it becomes stationary further north than currently anticipated, warmer temperatures and higher humidity, and thus greater thunderstorm chances, will also be expected further to the north. On Friday, the trough over the eastern CONUS will begin to lift away as the aforementioned ridge begins to build into the Southern Plains from the west. Temperatures will undergo a gradual warming trend through the end of the week, with highs rising into the low to mid 90s on Friday. The position of the ridge will does not appear favorable for a return to the northwesterly upper level flow regime and subsequent MCS development. Meanwhile, the development of a more typical summertime Bermuda ridge is anticipated over the western Atlantic on Friday into the weekend. This setup will favor hot and humid conditions, with temperatures reaching into the mid 90s and dewpoints ranging from the upper 60s to mid 70s, through the weekend. It appears that thunderstorms that develop this weekend will be of the diurnally-driven pulse convection nature, with the best coverage likely in central Georgia where instability will be greatest. King && .AVIATION... (18Z TAFS) Issued at 130 PM EDT Tue Aug 15 2023 VFR areawide with TEMPOs moved up to account for earlier than expected convection across North GA (18Z-22Z). Further amend might be needed with rear development. Winds may become gusty, particularly around thunderstorms. W-WSW winds will continue to turn to NW through the afternoon hours behind front. VSBYs at MCN may drop tonight as front stalls to the SE. //ATL Confidence...18Z Update... Medium confidence rear PoPs and motion of cold front. High confidence all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 65 86 65 88 / 10 0 0 0 Atlanta 65 85 66 88 / 0 0 0 0 Blairsville 57 80 60 82 / 0 0 0 0 Cartersville 61 84 61 86 / 0 0 0 0 Columbus 70 89 68 92 / 30 0 10 10 Gainesville 63 84 65 86 / 0 0 0 0 Macon 70 89 69 91 / 60 10 20 10 Rome 63 85 63 88 / 0 0 0 0 Peachtree City 63 85 63 88 / 10 0 0 0 Vidalia 73 88 73 91 / 60 50 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-069>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....RW AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 6 hours before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1148 AM EDT Tue Aug 15 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1148 AM EDT Tue Aug 15 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect from 10 AM until 8 PM EDT for portions of central and east Georgia. Heat index values of up to 106 degrees are expected. Appropriate precautions should be taken to avoid heat related illnesses, including but not limited to drinking plenty of fluids, using air-conditioning when possible, staying out of the sun, and checking up on relatives and neighbors. Numerous showers and thunderstorms are expected this afternoon into tonight as a cold front advances through north and central Georgia. A few storms associated with this system may become strong, capable of producing gusty winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms will be possible primarily in central Georgia each afternoon and evening from Wednesday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 15, 5:15 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Tue Aug 15 2023
GAZ090>092-102>104-152145-
Schley GA-Chattahoochee GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
515 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of southern Marion,
Chattahoochee, Stewart, Webster, southwestern Schley and west central
Sumter Counties through 545 PM EDT...
At 515 PM EDT, a strong thunderstorm was over Jamestown/South Fort
Moore, or near Cusseta, moving east at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lumpkin, Buena Vista, Ellaville, Preston, Cusseta, Richland, Weston,
Putnam, Brantley, Seminole, Westville, Brooklyn, Renfroe, Manta,
Zellobee, Leveretts, Friendship, Doyle, Walls Crossing, and Charles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3192 8465 3216 8503 3218 8501 3220 8496
3221 8498 3222 8498 3222 8493 3224 8491
3225 8492 3226 8489 3229 8493 3244 8471
3228 8426 3192 8458
TIME...MOT...LOC 2115Z 283DEG 25KT 3225 8486
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SMSpecial weather statement, Aug 15, 5:18 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Tue Aug 15 2023
GAZ081>083-094-095-152145-
Peach GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
518 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of south central Bibb,
southwestern Twiggs, eastern Peach, northern Houston and east central
Crawford Counties through 545 PM EDT...
At 518 PM EDT, a strong thunderstorm was near Powerville, or near
Fort Valley, moving east at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Perry, Warner Robins, Centerville, Byron, Robins AFB, Marion,
Tarversville, Robins Air Force Base, Jack Brown Estates, Bullard,
Houston Lake, Lakewood, Huber, Powerville, Elberta, Middle Georgia
Regional Airport, Bonaire, Miami Valley, and Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3271 8385 3274 8345 3249 8341 3248 8344
3248 8381
TIME...MOT...LOC 2118Z 270DEG 10KT 3264 8383
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 15, 5:27 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
527 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM Tstm Wnd Dmg 3 W Redbone 32.99N 84.15W
08/15/2023 Lamar GA 911 Call Center
Tree down on powerlines at Yatesville Road
and By Pass Road.
&&
KALSpecial weather statement, Aug 15, 5:28 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Tue Aug 15 2023
GAZ080-091>093-152200-
Macon GA-Schley GA-Taylor GA-Marion GA-
528 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of northwestern Macon,
east central Marion, central Schley and southwestern Taylor Counties
through 600 PM EDT...
At 528 PM EDT, a strong thunderstorm was near Murrays Crossroads, or
7 miles northwest of Ellaville, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ideal, Murrays Crossroads, Whitewater State Park, Tazewell, Rupert,
Garden Valley, Bartlett, and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3223 8439 3237 8447 3257 8418 3236 8403
TIME...MOT...LOC 2128Z 238DEG 21KT 3233 8437
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 15, 5:30 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Tue Aug 15 2023
GAZ086-098-152200-
Emanuel GA-Treutlen GA-
530 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of south central
Emanuel and east central Treutlen Counties through 600 PM EDT...
At 530 PM EDT, a strong thunderstorm was near Oak Park, or 11 miles
east of Soperton, moving east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Stillmore, Oak Park, and Lexsy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3243 8219 3235 8225 3235 8224 3232 8223
3230 8228 3232 8236 3234 8238 3234 8239
3235 8241 3235 8244 3236 8248 3247 8245
3247 8218
TIME...MOT...LOC 2130Z 283DEG 13KT 3240 8239
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMLocal storm report, Aug 15, 5:45 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
545 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Tstm Wnd Dmg 1 NE Cataula 32.66N 84.86W
08/15/2023 Harris GA Dept of Highways
Tree downed across SR 315 near SR 1
intersection. Both lanes blocked.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 10:45 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Aug 14, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 39 min |
| Aug 14, 11:26 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 15, 12:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Aug 15, 1:31 AM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Aug 15, 2:53 AM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Aug 15, 3:28 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 32 min |
| Aug 15, 3:47 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 43 min |
| Aug 15, 4:35 AM EDT | Special Weather Statement | FFC | Towns, Union | 25 min |
| Aug 15, 9:12 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 48 min |
| Aug 15, 11:04 AM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Aug 15, 1:08 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Aug 15, 1:21 PM EDT | Special Weather Statement | FFC | Madison | 24 min |
| Aug 15, 1:22 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Aug 15, 1:25 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Aug 15, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 34 min |
| Aug 15, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe | 38 min |
| Aug 15, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 47 min |
| Aug 15, 1:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Aug 15, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| Aug 15, 2:00 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Aug 15, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 40 min |
| Aug 15, 2:23 PM EDT | Special Weather Statement | FFC | Heard | 52 min |
| Aug 15, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Aug 15, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 45 min |
| Aug 15, 2:35 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Aug 15, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 40 min |
| Aug 15, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 46 min |
| Aug 15, 2:56 PM EDT | Special Weather Statement | FFC | Fayette | 49 min |
| Aug 15, 3:01 PM EDT | Special Weather Statement | FFC | Taliaferro | 44 min |
| Aug 15, 3:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Aug 15, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Spalding | 46 min |
| Aug 15, 3:17 PM EDT | Special Weather Statement | FFC | Henry, Newton | 28 min |
| Aug 15, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 52 min |
| Aug 15, 3:29 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 31 min |
| Aug 15, 3:39 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Aug 15, 3:41 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Aug 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Pike and 2 more | 44 min |
| Aug 15, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Newton, Putnam | 39 min |
| Aug 15, 3:59 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Aug 15, 4:07 PM EDT | Special Weather Statement | FFC | Harris | 23 min |
| Aug 15, 4:17 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 43 min |
| Aug 15, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 51 min |
| Aug 15, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Talbot, Taylor | 28 min |
| Aug 15, 4:35 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 25 min |
| Aug 15, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Washington, Wilkinson | 25 min |
| Aug 15, 4:55 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Aug 15, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 40 min |
| Aug 15, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Twiggs, Wilkinson | 52 min |
| Aug 15, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Washington | 46 min |
| Aug 15, 5:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Schley, Stewart, Webster | 30 min |
| Aug 15, 5:18 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Aug 15, 5:28 PM EDT | Special Weather Statement | FFC | Macon, Schley | 32 min |
| Aug 15, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 47 min |
| Aug 15, 5:30 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Aug 15, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Marion, Schley, Taylor | 44 min |
| Aug 15, 6:08 PM EDT | Special Weather Statement | FFC | Laurens | 37 min |
| Aug 15, 6:09 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Aug 15, 6:11 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Aug 15, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 49 min |
| Aug 15, 6:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Aug 15, 6:34 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Aug 15, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Dooly, Pulaski, Wilcox | 39 min |
| Aug 15, 7:11 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 34 min |
| Aug 15, 7:33 PM EDT | Special Weather Statement | FFC | Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.